# SDR AALA202406219201

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 25,834 hours, 10,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 411N259920C
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 GALLEY DOOR RESTRAINING STRAP STUCK IN DOOR AND CATERING IS UNABLE TO OPEN THE DOOR. REMOVED AND REPLACED L2 DOOR SAFETY STRAP. PER AMM 25-61-13.
